# SDR SWAA2016051051676

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 27,837 hours, 16,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM INTERCOSTAL CRACKED BETWEEN BS 340 - 360, BL 0.  REPAIRED INTERCOSTAL IAW SRM.
